# SDR ASAA2020082413071

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,230 hours, 14,515 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF1360
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 44,662 hours, 13,697 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE NR 2 START DUCT PRESS LOOKED OK, BUT NO N2 ROTATION START VALE OPEN ILLUMINATED.  GROUNDED - YES.  FOUND NR 2 ENG STARTER INOPERABLE.  REMOVED & REPLACED NR 2 ENG STARTER, REF B737-800 AMM 80-11-01.  ACCOMPLISHED STARTER OPS CK & LEAK CK.  NO FAULTS FOUND, NR 2 ENG STARTS NORMAL.  OK FOR SERVICE.
